# SDR GTIA010383

- Difficulty date: May 16, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT ELEVATOR CONTROL TAB HAS SEVERAL DENTS AND AREAS OF DELAMINATION.  REMOVED DAMAGE TO AND AROUND DENTS AND DELAMINATED AREAS IAW DC9 MD80 SRM 55-04.  FABRICATED REPAIR IAW DC9 MD80 SRM 55-04.  INSTALLED REPAIR IAW DC9 SRM 55-04.  (M)
